# SDR VJ9800175

- Difficulty date: June 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N464AT
- Make and model: Boeing 737-2L9
- Aircraft serial: 21278
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Pressurization
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

AT CRUISE FL 290 HEARD SMALL POP AND NOTICED CABIN ALTITUDE STARTED TO CLIMB.  WENT TO STANDBY AND MANUAL, NO HELP.  CABIN STARTED TO CLIMB 4,000 FEET PER MINUTE.  EMERGENCY DESCENT ACCOMPLISHED BEFORE CABIN ALTITUDE GOT TO 10,000 FT.  PRESSURIZED AIRCRAFT TO 4.5 PSI WITH APU ONLY.  COULD NOT DUPLICATE.  REF MM 21-31-0.
